# SDR FDEA2019122063268

- Difficulty date: November 26, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC83605
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SKIN CORRODED ON R/H HORIZONTAL L/E SECTION 341BT...(MRK) 5121818: CONSIGNADO, FREDERICK J - 17-DEC-2019 22:02  REMOVED DAMAGED ON L/E, R/H HORIZ @ APPROX XFS 97. INSTALLED REPAIR  PER SRM 55-10-02-2R REPAIR 1 FIG 201  SEE ATTACHMENTS NR 1274  AMT# RRB 828605, QC# 5063193, 12/14/19
